MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PRSTHSS,HIP,SEMICONSTRAIND,MTL/CERAMIC/POLYMER,CMNTDNON-PROUS,UNCMNTD

SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PRSTHSS,HIP,SEMICONSTRAIND,MTL/CERAMIC/POLYMER,CMNTDNON-PROUS,UNCMNTD
Catalog Number 76539165
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to squeaking and pain from left hip.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.(b)(4).

Brand Name
BIOLOX DELTA HEAD 36 MM 12/14 S / +0
Common Device Name
PRSTHSS,HIP,SEMICONSTRAIND,MTL/CERAMIC/POLYMER,CMNTDNON-PROUS,UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6874402
Report Number1020279-2017-00754
Device Sequence Number495755
Product Code LZO
UDI-Device Identifier03596010566959
UDI-Public03596010566959
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Catalogue Number76539165
Device Lot Number16GT72533
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer09/06/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR